The structure of the set of solutions of equations of parabolic type
Doklady Akademii Nauk, Tome 146 (1962) no. 1, pp. 26-29
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_146_1_a6,
author = {M. A. Krasnosel'skii and P. E. Sobolevskii},
title = {The structure of the set of solutions of equations of parabolic type},
journal = {Doklady Akademii Nauk},
pages = {26--29},
year = {1962},
volume = {146},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_146_1_a6/}
}
M. A. Krasnosel'skii; P. E. Sobolevskii. The structure of the set of solutions of equations of parabolic type. Doklady Akademii Nauk, Tome 146 (1962) no. 1, pp. 26-29. http://geodesic.mathdoc.fr/item/DAN_1962_146_1_a6/